I'm out of Lortab. Have been taking off and on (more on) for the past 4 years, upwards to 10-15 7.5s a day. I've gone through the withdrawal before, but not for very long, because I've always been able to get more. Not this time. And I don't want anymore. I need to get away from this stuff. But I'm scared. Is there anything I can do to ease the withdrawals? I'm working two jobs and can't afford to lose any time, but I'm afraid I won't be able to function by tonight.
yes, there are some things you can do to ease thew/ds. check out the health pages on the right of this page for the thomas recipe and the amino protocols there are alot of goos tips there. also get exercise it helps alot. check into some aftercare to be abe to stay clean. you can do this...good luck
agree with cathy..there is a chance u may have to call in with the flu but play it by ear...a few days off can help..if u need to do not beat urself up about taking the time as this is more important ....getting clean is more important that any job as using can make u lose ur job (s) in the long run....keep us posted and u r making a very smart decision...u have been using 75-115 mg a day approx? I was at 80-100 mg for 4 years of hydro...i felt worst day 1 with each day better after..walking each day helped..i was a daytime user to make it thru work and so at night i felt ok....days were long for about 3 days..day 4 i felt good/physically and went back to work day 5. i am a nurse and my job is very demanding but had i had a desk job i coulda went back day 3 ...i felt good day 4 but was glad to have the day off....course the fatigue lasted a bit longer and the runs were a bit longer too but nothing imodium didnt handle...good luck and keep us posted
THEY IS A PILL FOR BLOOD PRESSURE I 4-GOT WHAT IT IS CALLED BUT YOUR DOC WOULD MORE THAN LIKLEY GIVE IT TO YOU IF YOU TOLD HIM OR HER THE TRUTH ABOUT WHAT IS GOING ON AND THEY MIGHT GIVE YOU OTHER STUFF TO HELP YOU ALSO!!! I THINK IT IS GREAT THAT YOU ARE DOING THIS!!! GOOD LUCK AND IF YOU NEED ANY ONE JUST TO TALK TO LET ME KNOW
Thank you so much for responding. I feel so alone right now. I wish I could exercise, but my knees won't allow me. That's what got me addicted to begin with. I'm doing as best as can be expected right now, but I'm still really really scared. Thank you for taking the time to respond to a newbie. It means a lot.
I would have responded sooner, but I'm still learning how to use this forum, sorry. Thank you so much for responding to me and telling me about your struggle. I'm on day three and still feel awful. It doesn't help that I'm menstruating - ha! I wish I could exercise, but I have no cartilege in my left knee, so walking is out of the question. I'm just doing the best I can and am so glad I found you guys. I hope it's gonna get better. I hate feeling out of control like I have for the past four years. It's all so hopeless.
I'm changing PCPs at the moment because I'm too ashamed to stick with the one I've had all these years. I may just own up to everything with the new doc this Thursday and see what she can do to help me. Thank you so much for taking the time to respond to a newbie. I really means a lot.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.